Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I've gained 8 lbs from Zoloft and CAN'T Lose it!!!

Posted by Stressee on October 21, 2004, at 20:22:27

In reply to Re: I've gained 8 lbs from Zoloft and CAN'T Lose it!!! Cinderella, posted by jlbl2l on October 21, 2004, at 19:23:05

Ok, here is my two cents worth. I took Zoloft for several years and didn't gain any weight. I am a fitness professional and surely don't need that either. My friend gained around five pounds on it, and after going off, lost it.(She did watch her food intake, and she is a pretty heavy weight lifter/swimmer). After going off Zoloft because of the sexual side effects, I then took Lexapro. Bad, Bad, Bad. I was happy as anyone, but sexual side effects were worse. Off, that and on Wellbutrin 300mg per day, no sexual side effects, in fact the opposite this time. I don't think Wellbutrin is working for me as far as depression and anxiety, so I'm thinking of asking my dr. to change my medication. Several years ago (12 actually) I took Prozac, for severe post partum despression. Looking back, I think that may have been the best for me, but the search cont. My daughter took Lexapro 40mg. for around three months, and I emagine she put on 10 pounds with that. She is off that and on Wellbutrin for depression, also taking Topamax for a binge eating disorder. So far we have not seen any improvement with either one, but it's only been one month. I'm sure you are aware that muscle weighs more than fat, so maybe you have put on more muscle from dancing. You can always add some weight lifting in, keep the cardio, and stay with the 1400 cal. The weight WILL NOT make you BIG, IF you restrict your calorie intake. In fact, you will lose fat, gain muscle and look slimmer. It takes alot of discipline. I see it happen every day, believe me. People think if they lift heavy weights they will get big, and that's only true if you keep eating more calories. If you want to eat, you need to do more cardio and weights. (although I'm sure you know this) I hope you didn't take this as a lecture, I really think it's the Zoloft for you. Maybe not for anyone else that reads this post. Everyone is different with the way their bodies react to medication and food. Don't be hard on yourself, I have been there and done it. I'll let you know if the Topamax starts working for my daughter. (Its a mood stabilizer also) -L


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Stressee thread:405595
URL: http://www.dr-bob.org/babble/20041018/msgs/405653.html